# SDR SWIA200514565

- Difficulty date: February 9, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 4,573 hours, 3,537 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE CRACKED AT FS 621.00 RBL 41.0.  ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED FLOOR SUPPORT IAW CRJ REO 601R-53-61-117.
